RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 5, Pages 625–634 (Mi mz7010)  

Some estimates of solutions of degenerate $(k,0)$-elliptic equations

L. P. Kuptsov

Moscow Institute of Physics and Technology

Abstract: A class of nonlinear second-order equations of divergent form is distinguished, whose solutions have properties recalling the properties of solutions of ordinary elliptic equations. In the linear case these are equations of the form
$$ \sum_{j=1}^k\lambda_j(x)A_j^2u+\sum_{j=1}^k\mu_j(x)A_ju+c(x)u+f(x)=0 $$
where the $A_j=\sum_{\alpha=1}^na_j^\alpha(x)\frac\partial{\partial x^\alpha}$ ($1\le j\le k$) are linearly independent first-order differential operators whose Lie algebra is of rank $n$, $2\le k\le n$, $\lambda_j(x)\ge0$ are functions which can become zero or increase in a definite way. Harnack's inequality is proved for nonnegative solutions of these equations.

Full text: PDF file (624 kB)

English version:
Mathematical Notes, 1970, 8:5, 820–826

Bibliographic databases:

UDC: 517.9
Received: 04.08.1969

Citation: L. P. Kuptsov, “Some estimates of solutions of degenerate $(k,0)$-elliptic equations”, Mat. Zametki, 8:5 (1970), 625–634; Math. Notes, 8:5 (1970), 820–826

Citation in format AMSBIB
\Bibitem{Kup70}
\by L.~P.~Kuptsov
\paper Some estimates of solutions of degenerate $(k,0)$-elliptic equations
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 5
\pages 625--634
\mathnet{http://mi.mathnet.ru/mz7010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=279427}
\zmath{https://zbmath.org/?q=an:0216.37901}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 5
\pages 820--826
\crossref{https://doi.org/10.1007/BF01146939}


Linking options:
  • http://mi.mathnet.ru/eng/mz7010
  • http://mi.mathnet.ru/eng/mz/v8/i5/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:216
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020